Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hyperexpansive weighted translation semigroups

Tom 159 / 2020

Geetanjali M. Phatak, V. M. Sholapurkar Colloquium Mathematicum 159 (2020), 157-169 MSC: Primary 47B20, 47B37; Secondary 47A10, 46E22. DOI: 10.4064/cm7583-12-2018 Opublikowany online: 26 September 2019

Streszczenie

Weighted shift operators turn out to be extremely useful in supplying interesting examples of operators on Hilbert spaces. With a view to studying continuous analogues of weighted shifts, M. Embry and A. Lambert initiated the study of operator semigroups $\{S_t\}$ indexed by non-negative real numbers and termed weighted translation semigroups, where the operators $S_t$ are defined on $L^2(\mathbb R_+)$ by using a weight function. We obtain characterizations of hyperexpansive weighted translation semigroups in terms of their symbols. We also discuss the Cauchy dual of a hyperexpansive weighted translation semigroup. As an application, we present new proofs of a couple of known results.

Autorzy

  • Geetanjali M. PhatakDepartment of Mathematics
    S. P. College
    Pune 411030, India
    e-mail
  • V. M. SholapurkarDepartment of Mathematics
    S. P. College
    Pune 411030, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek